# SDR SWAA2020021241357

- Difficulty date: January 27, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,045 hours, 11,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Bs 500i Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AFT BULKHEAD LOWER SUPPORT ANGLE CORRODED AT BS. 500I, BETWEEN RBL 22 TO LBL 22.         / R&R ANGLE IAW SRM & DWG.
